Publication
Title
A review of medical treatment for Menière's disease
Author
Language
English
Source (journal)
Acta oto-laryngologica : supplement. - Stockholm
Publication
Stockholm : 2000
ISSN
0365-5237 [print]
1651-2464 [online]
Volume/pages
544(2000), p. 34-39
ISI
000087862900008
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 15.08.2017
To cite this reference